# SDR AALA20150824005

- Difficulty date: August 16, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 48,006 hours, 19,344 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN CHEM-MILL POCKET OF RT WW, FWD WALL JUST BELOW CEILING AT RBL 40.  PERFORMED DOUBLER REPAIR IAW EA 253765.  REMOVED PREVIOUSLY ACCOMPLISHED INTERIM REPAIR & ACCOMPLISHED PERMANENT REPAIR IAW SRM 57-10-10-2R-3, ALT 2.
